# SDR SWAA991458

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 65C16237
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, GEAR LEVER WOULD NOT RAISE ON TAKEOFF, RETRACTED FLAPS AND NO TAKEOFF WARNING HORN.  FOUND LANDING GEAR LATCH AND PRESS WARNING CIRCUIT BRAKER TRIPPED.  RESET CIRCUIT BRAKER, PERFORMED GEAR HANDLE OPS CHECK, SYSTEM WORKS GOOD PER MM.
